advertisement
Question
Posted by: V | 2010/12/20

Coming off Paroxatine

I have beeen on 30mg Paroxatine for anxiety for 6 month. The problem causing my anxiety has passed and I have been trying to wean off by taking half (15mg) for two weeks and for the past two weeks I have been taking a quarter(7.5mg)..... I am having such terrible side effects, dizzyness, nausea, it feels like I have motion sickness ALL the time I belive that these are common side effects when stopping paroxatine. How long should it take for this feeling to pass.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You really need to discuss this with your prescribing shrink or doc. Sometimes one needs to remain on such a drug for longer, even when the smptoms have cleared up. As you are experiencing side effects on trying to come off the drug, again, this needs to be discussed with your doc. The different ADs differ in how rapidly they are removed from the system, and thus in how soon such symptoms might start, and how soon they might end - sometimes one might add in a much more slowly removed AD to replace a more rapidly removed one, so one could then in turn reduce the slowe version more gradually and smoothly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Casey | 2010/12/20

Don''t just go off the medicine slowly but surely without consulting your doctor first.

Reply to Casey
Posted by: cybershrink | 2010/12/20

You really need to discuss this with your prescribing shrink or doc. Sometimes one needs to remain on such a drug for longer, even when the smptoms have cleared up. As you are experiencing side effects on trying to come off the drug, again, this needs to be discussed with your doc. The different ADs differ in how rapidly they are removed from the system, and thus in how soon such symptoms might start, and how soon they might end - sometimes one might add in a much more slowly removed AD to replace a more rapidly removed one, so one could then in turn reduce the slowe version more gradually and smoothly.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement